MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/dad.0b013e3181cb3ff7

Медицинская библиотека · The American Journal of dermatopathology · 2010

Histopathologic spectrum of psoriasiform skin reactions associated with tumor necrosis factor-α inhibitor therapy. A study of 16 biopsies.

Laga Alvaro C, Vleugels Ruth A, Qureshi Abrar A, Velazquez Elsa F

СтатьяПоддержка NIH: внешняя программаПеревод в очереди

Аннотация

Tumor necrosis factor (TNF)-α inhibitors (anti-TNF-α biologic drugs), currently used to treat different autoimmune conditions, may be associated with cutaneous drug reactions. New onset or worsening of psoriasis and psoriasis-like reactions have been reported in these patients. However, not much is known about the different histopathologic patterns of such skin lesions. The aim of this study was to evaluate the pathologic spectrum of clinically papulosquamous to pustular "psoriasiform" lesions in this setting. Sixteen biopsies from 9 patients on anti-TNF-α therapy for rheumatoid arthritis (n = 7), Crohn disease (n = 1), and Behçet disease (n = 1) who developed a "psoriasiform" skin rash during treatment were included in this study. None of the patients had history of psoriasis. Five patients (10 biopsies) showed a psoriasis-like pattern that varied from that seen in guttate lesions (4 biopsies), to well-established plaques (3 biopsies) to pustular psoriasis (3 biopsies). Three patients (4 biopsies) showed an interface/lichenoid dermatitis mimicking lichen planus. Two patients (2 biopsies) showed features of pustular folliculitis. Eosinophils varied from none (2 biopsies) to scattered (7 biopsies) to numerous (7 biopsies). Plasma cells were present in most cases. All pustular lesions had negative cultures. In conclusion, anti-TNF drugs elicit a spectrum of cutaneous reactions that go beyond the classical eosinophilic-rich hypersensitivity reaction and may closely mimic primary dermatitis. In addition to psoriasis-like lesions, lichen planus-like dermatitis and sterile pustular folliculitis should be included in the list of anti-TNF-α-related drug reactions. Because the different histopathologic findings may be subtle, clinical correlation is crucial to make the diagnosis.

Для цитирования: Laga Alvaro C, Vleugels Ruth A, Qureshi Abrar A, Velazquez Elsa F. Histopathologic spectrum of psoriasiform skin reactions associated with tumor necrosis factor-α inhibitor therapy. A study of 16 biopsies.. The American Journal of dermatopathology. 2010. DOI: 10.1097/dad.0b013e3181cb3ff7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.